Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 129, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 29, 2015, 3:31 AM CDT for Ellis County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2015, 3:31 AM CDT (08:31 UTC)
- Expired
- May 29, 2015, 7:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Ellis County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 53 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2936 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
506
WGUS54 KFWD 290831
FFWFWD
TXC139-291230-
/O.NEW.KFWD.FF.W.0129.150529T0831Z-150529T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
331 AM CDT FRI MAY 29 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ELLIS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 730 AM CDT
* AT 328 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS WESTERN ELLIS COUNTY. THESE THUNDERSTORMS ARE
MOVING SLOWLY EAST. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN
ACROSS WESTERN ELLIS COUNTY. FLASH FLOODING IS EXPECTED TO BEGIN
AS THIS HEAVY RAIN MOVE ACROSS THE COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CEDAR HILL...LANCASTER...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN
HEIGHTS...RED OAK...OVILLA...FERRIS...PALMER...ITALY...OAK LEAF...
MAYPEARL...BARDWELL...GARRETT...MILFORD AND PECAN HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. TURN AROUND DONT DROWN.
&&
LAT...LON 3205 9694 3227 9709 3255 9696 3255 9660
3222 9659
$$
921 follow-up statement
297
WGUS74 KFWD 291111
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 AM CDT FRI MAY 29 2015
TXC139-291120-
/O.CAN.KFWD.FF.W.0129.000000T0000Z-150529T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-
611 AM CDT FRI MAY 29 2015
...THE FLASH FLOOD WARNING FOR ELLIS COUNTY IS CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES. DO NOT DRIVE THROUGH FLOODED ROADS.
LAT...LON 3205 9694 3227 9709 3255 9696 3255 9660
3222 9659
$$
92What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 29, 1:12 AM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, May 29, 1:12 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 112 AM CDT FRI MAY 29 2015 .AVIATION... THE LEADING EDGE OF A LARGE BAND OF SHOWERS AND THUNDERSTORMS HAD MOVED TO THE EAST OF A LINE FROM KGYI /SHERMAN/ TO KDAL /DALLAS LOVE FIELD/ TO KGRK /KILLEEN/. A LARGE AREA OF LIGHT TO MODERATE RAIN WITH SOME EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST 10Z...AND MAYBE 12Z. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY AFTERNOON...SO HAVE KEPT A VCTS FOR THE 02-01Z PERIOD. EXPECT MOSTLY MVFR CEILINGS...BUT THERE MAY BE SOME VFR CEILINGS FRIDAY AFTERNOON THROUGH EARLY EVENING... 29/18Z THROUGH 30/01Z. THE NORTH WINDS THAT ARE OCCURRING BEHIND THE BAND OF SHOWERS AND THUNDERSTORMS SHOULD COME BACK AROUND TO THE SOUTH BEFORE DAYBREAK. 58 && .PREV DISCUSSION... /ISSUED 344 PM CDT THU MAY 28 2015/ SCATTERED CONVECTION WILL CONTINUE TO DEVELOP ACROSS NORTH TEXAS THIS AFTERNOON/EARLY EVENING AHEAD OF AN APPROACHING SHORT WAVE. THE ATMOSPHERE IS MOIST AND UNSTABLE AS NOTED BY THE 18Z FWD SOUNDING WITH SURFACE BASED CAPE VALUES OVER 3500 J/KG. THE FLOW IS FAIRLY WEAK THROUGH THE MID LEVELS OF THE ATMOSPHERE SO STORMS THAT DO FORM WILL BE FAIRLY SLOW MOVING AND EFFICIENT RAIN PRODUCERS. THEREFORE...FLASH FLOODING WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. THE EARLY CONVECTION SHOULD DIMINISH WITH THE LOSS OF SURFACE HEATING. HOWEVER...ANOTHER ROUND OF CONVECTION WILL BE ORGANIZING IN WEST TEXAS LATE THIS AFTERNOON AND WILL APPROACH THE WESTERN ZONES LATER THIS EVENING AND MOVE EAST ACROSS THE CWA OVERNIGHT. THESE STORMS WILL BE HEAVY RAIN AND WIND PRODUCERS AND THIS WILL LIKELY LEAD TO FLASH FLOODING IN MANY LOCATIONS. WE HAVE DECIDED TO EXPAND THE CURRENT FLASH FLOOD WATCH TO INCLUDE ALL NORTH TEXAS COUNTIES. THE WATCH WILL START AT 6 PM TONIGHT AND RUN THROUGH SATURDAY MORNING. WE HAVE KEPT LIKELY POPS IN PLACE FRIDAY MORNING TO ACCOUNT FOR THE POSSIBILITY OF A LATER ARRIVAL OF THE WEST TEXAS STORMS. HOWEVER...THERE IS A GOOD CHANCE THAT THE SQUALL LINE COULD ADVANCE OUT AHEAD OF THE SHORT WAVE FRIDAY MORNING AND LEAVE MUCH IF NOT ALL OF NORTH TEXAS IN SUBSIDENCE DURING THE DAY FRIDAY. ONCE THE UPPER TROUGH AXIS MOVES EAST OF THE REGION FRIDAY AFTERNOON IT WILL ALLOW A COLD FRONT TO ENTER INTO NORTH TEXAS. THE FRONT WILL PROVIDE THE FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY. STORMS CHANCES SHOULD DECREASE FROM NORTH TO SOUTH SATURDAY AFTERNOON AS THE DRY/COOL AIR BEHIND THE FRONT DEEPENS. THERE MAY BE SOME LINGERING SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY MORNING ACROSS THE SOUTHEAST HALF OF THE AREA. HOWEVER...UPPER LEVEL HIGH PRESSURE WILL BEGIN BUILDING IN FROM THE WEST AND SHOULD BRING AN END TO ALL PRECIPITATION CHANCES BY SUNDAY EVENING. THE EXTENDED MODELS HAVE BEEN IN FAIRLY GOOD AGREEMENT WITH REGARDS TO THE WEATHER PATTERN ACROSS NORTH TEXAS EARLY NEXT WEEK WITH UPPER LEVEL RIDGING OVER THE STATE AND LOW LEVEL MOISTURE REMAINING IN THE GULF. THIS SHOULD BRING A TEMPORARY END TO PRECIPITATION CHANCES. HOWEVER...THE GFS CONTINUES TO DEVELOP A CUT OFF LOW UNDER THE RIDGE AND PARKS IT NEAR THE LOWER MISSISSIPPI VALLEY THROUGH THE END OF THE WEEK. IF THIS PATTERN VERIFIES IT WOULD RESULT IN SOME PRECIPITATION CHANCES ACROSS THE EASTERN ZONES. FOR NOW...WE WILL LEAVE POPS LOW FOR THE MIDDLE OF NEXT WEEK AND CONFINE THEM ONLY TO THE EXTREME EASTERN ZONES. OVERALL...NEXT WEEK LOOKS MUCH DRIER AND WARMER WITH HIGHS IN THE 80S AND LOWS IN THE UPPER 60S TO LOWER 70S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 81 68 83 65 / 60 60 30 10 5 WACO, TX 66 82 63 81 64 / 30 60 40 30 5 PARIS, TX 68 81 64 77 64 / 60 60 30 20 10 DENTON, TX 66 78 62 78 63 / 60 60 20 10 5 MCKINNEY, TX 65 79 61 81 63 / 60 60 30 10 5 DALLAS, TX 69 80 65 83 66 / 60 60 30 10 5 TERRELL, TX 69 83 64 82 65 / 50 60 30 20 5 CORSICANA, TX 68 82 66 80 65 / 30 60 40 20 5 TEMPLE, TX 67 83 66 81 64 / 30 60 50 30 10 MINERAL WELLS, TX 65 79 61 79 61 / 60 60 30 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && 58/58
Hazardous weather outlook, May 28, 11:19 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1119 PM CDT THU MAY 28 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300430- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1119 PM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH AND CENTRAL TEXAS OVERNIGHT. THE MAIN HAZARDS WILL BE FROM CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN THAT MAY RESULT IN FLASH FLOODING. A FEW STORMS SOUTH OF A COMANCHE TO HILLSBORO TO ATHENS MAY PRODUCE WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH SATURDAY NIGHT. SOME STORMS WILL PRODUCE HEAVY RAIN THAT MAY RESULT IN FLASH FLOODING. IN ADDITION...A FEW THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS THROUGH SATURDAY MAY BECOME SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. A CHANCE OF THUNDERSTORMS WILL CONTINUE INTO SUNDAY ALONG AND SOUTHEAST OF A COMANCHE TO MIDLOTHIAN TO PARIS LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING...MAINLY WEST OF THE I-35 CORRIDOR. SPOTTER ACTIVATION WILL BE POSSIBLE ACROSS THE ENTIRE REGION LATE THIS EVENING AND OVERNIGHT.
In the hours before
Local storm report, May 29, 2:33 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
233 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM FLASH FLOOD DALLAS 32.77N 96.78W
05/29/2015 DALLAS TX PUBLIC
SWIFT WATER RESCUE UNDERWAY AT 2300 WEST NORTHWEST
HIGHWAY.Local storm report, May 29, 2:38 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
238 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 AM FLASH FLOOD JOSHUA 32.47N 97.38W
05/29/2015 JOHNSON TX EMERGENCY MNGR
BRIDGE IS OUT ON OAK HILL ROAD IN JOSHUALocal storm report, May 29, 3:12 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
312 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 AM FLASH FLOOD GARLAND 32.92N 96.63W
05/29/2015 DALLAS TX PUBLIC
WATER APPROACHING THE DOORS OF ONE HOME ON RESISTOL IN
GARLAND.Local storm report, May 29, 3:13 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
313 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM FLASH FLOOD DALLAS 32.77N 96.78W
05/29/2015 DALLAS TX PUBLIC
WATER COVERS THE YARD AND IS UP TO PORCHES NEAR 635 AND
OATESLocal storm report, May 29, 3:24 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
324 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 AM FLASH FLOOD 1 SW GARLAND 32.91N 96.64W
05/29/2015 DALLAS TX PUBLIC
MULTIPLE VEHICLES STUCK IN HIGH WATER ON NORTHWEST
HIGHWAY AND GARLAND ROADLocal storm report, May 29, 3:26 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
326 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 AM FLASH FLOOD GRAND PRAIRIE 32.75N 96.98W
05/29/2015 DALLAS TX BROADCAST MEDIA
FIRST FLOOR APARTMENTS FLOODED ON 1000 SOUTH BELT LINE.
RESIDENTS EVACUATED.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:01 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| May 28, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 42 min |
| May 28, 7:13 PM CDT | Flash Flood Warning | FWD | Palo Pinto | 3 hr |
| May 28, 7:21 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 54 min |
| May 28, 7:22 PM CDT | Areal Flood Advisory | FWD | Eastland | 113 min |
| May 28, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 47 min |
| May 28, 7:50 PM CDT | Special Weather Statement | FWD | Eastland | 40 min |
| May 28, 7:53 PM CDT | Flash Flood Warning | FWD | Montague | 3 hr |
| May 28, 8:17 PM CDT | Areal Flood Advisory | FWD | Parker, Wise | 3 hr |
| May 28, 8:18 PM CDT | Special Weather Statement | FWD | Hood, Palo Pinto, Parker, Wise | 42 min |
| May 28, 8:23 PM CDT | Special Weather Statement | FWD | Cooke | 52 min |
| May 28, 8:25 PM CDT | Areal Flood Warning | FWD | Stephens, Young | 3 hr |
| May 28, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 61 min |
| May 28, 8:35 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 28, 8:45 PM CDT | River Flood Warning | FWD | Jack | 5 days |
| May 28, 8:46 PM CDT | Areal Flood Advisory | FWD | Comanche, Eastland, Erath | 3 hr |
| May 28, 8:56 PM CDT | Special Weather Statement | FWD | Parker, Tarrant, Wise | 49 min |
| May 28, 8:57 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| May 28, 8:59 PM CDT | Special Weather Statement | FWD | Comanche, Erath, Hood, Somervell | 46 min |
| May 28, 9:39 PM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 28, 9:40 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 65 min |
| May 28, 9:44 PM CDT | Special Weather Statement | FWD | Bosque, Ellis, Hill, Hood, Johnson, Somervell | 61 min |
| May 28, 9:47 PM CDT | Special Weather Statement | FWD | Grayson | 73 min |
| May 28, 10:01 PM CDT | Areal Flood Warning | FWD | Jack | 3 hr |
| May 28, 10:06 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| May 28, 10:18 PM CDT | Areal Flood Warning | FWD | Palo Pinto | 3 hr |
| May 28, 10:23 PM CDT | Special Weather Statement | FWD | Mills | 52 min |
| May 28, 10:29 PM CDT | Areal Flood Advisory | FWD | Grayson | 3 hr |
| May 28, 10:32 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 28, 10:35 PM CDT | Areal Flood Advisory | FWD | Hamilton, Mills | 3 hr |
| May 28, 10:35 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Lampasas, Mills | 40 min |
| May 28, 10:43 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 77 min |
| May 28, 10:44 PM CDT | Areal Flood Advisory | FWD | Hood, Somervell | 2 hr |
| May 28, 10:44 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 76 min |
| May 28, 10:48 PM CDT | Special Weather Statement | FWD | Bosque, Hamilton | 57 min |
| May 28, 10:54 PM CDT | Areal Flood Advisory | FWD | Bosque | 3 hr |
| May 28, 11:19 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 56 min |
| May 28, 11:26 PM CDT | Flash Flood Warning | FWD | Ellis, Johnson, Tarrant | 6 hr |
| May 28, 11:37 PM CDT | Areal Flood Advisory | FWD | Collin | 113 min |
| May 28, 11:55 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 29, 12:08 AM CDT | Flash Flood Warning | FWD | Bosque, Erath, Hill, Somervell | 3 hr |
| May 29, 12:12 AM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 29, 12:20 AM CDT | Special Weather Statement | FWD | Bell, Coryell, McLennan | 70 min |
| May 29, 12:36 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 5 hr |
| May 29, 12:45 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 29, 12:56 AM CDT | Special Weather Statement | FWD | Ellis | 49 min |
| May 29, 1:03 AM CDT | River Flood Warning | FWD | Hamilton | 62 hr |
| May 29, 1:28 AM CDT | Special Weather Statement | FWD | Bell, Falls, Milam | 62 min |
| May 29, 1:34 AM CDT | Areal Flood Advisory | FWD | Collin, Grayson | 3 hr |
| May 29, 1:38 AM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| May 29, 1:59 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| May 29, 2:15 AM CDT | River Flood Warning | FWD | Tarrant | 17 hr |
| May 29, 2:17 AM CDT | River Flood Warning | FWD | Dallas | 18 hr |
| May 29, 2:35 AM CDT | River Flood Warning | FWD | Dallas, Tarrant | 4 days |
| May 29, 2:35 AM CDT | River Flood Warning | FWD | Collin | 66 hr |
| May 29, 3:02 AM CDT | River Flood Warning | FWD | Hunt | 42 hr |
| May 29, 3:02 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 34 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Stephens | 25 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Erath, Hamilton | 18 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Bosque | 18 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Coryell | 25 hr |
| May 29, 3:20 AM CDT | Areal Flood Warning | FWD | Bosque, Hill | 6 hr |
| May 29, 3:57 AM CDT | River Flood Warning | FWD | Tarrant | 10 hr |
| May 29, 4:23 AM CDT | Flash Flood Warning | FWD | Collin, Dallas | 3 hr |
| May 29, 4:58 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| May 29, 5:07 AM CDT | Areal Flood Warning | FWD | Denton | 3 hr |
| May 29, 5:14 AM CDT | Areal Flood Advisory | FWD | Grayson | 3 hr |
| May 29, 5:19 AM CDT | Areal Flood Warning | FWD | Johnson, Tarrant | 6 hr |
| May 29, 5:23 AM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| May 29, 5:28 AM CDT | Areal Flood Advisory | FWD | Leon | 3 hr |
| May 29, 5:32 AM CDT | Areal Flood Warning | FWD | Ellis | 9 hr |
| May 29, 5:43 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| May 29, 6:46 AM CDT | River Flood Warning | FWD | Comanche | 25 hr |
| May 29, 7:31 AM CDT | Areal Flood Warning | FWD | Collin | 6 hr |
| May 29, 7:36 AM CDT | River Flood Warning | FWD | Young | 25 hr |
| May 29, 7:49 AM CDT | River Flood Warning | FWD | Wise | 61 hr |
| May 29, 7:49 AM CDT | River Flood Warning | FWD | Parker | 39 hr |
| May 29, 7:49 AM CDT | River Flood Warning | FWD | Denton | 19 hr |
| May 29, 7:51 AM CDT | Areal Flood Warning | FWD | Denton | 3 hr |
| May 29, 8:32 AM CDT | River Flood Warning | FWD | Palo Pinto | 29 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.